# SDR CA120221004

- Difficulty date: January 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10024
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL C ON APPROACH - FLAPLESS LANDING.  MAINTENANCE APPLIED TC AD CF2007-10R1, PART V.  ALL FLEXSHAFT WERE INSPECTED, CLEANED AND LUBRICATED. RT OTBD FLAP ACTUATORS WERE REPLACED.
